Uniform mixed hypergraphs: the possible numbers of colors

Bujtás, Csilla and Tuza, Zsolt (2008) Uniform mixed hypergraphs: the possible numbers of colors. Graphs and Combinatorics, 24 (1). pp. 1-12.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:31
Last Modified: 11 Dec 2012 15:31
URI: http://eprints.sztaki.hu/id/eprint/5421

Update Item Update Item